Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Could verapamil cause pemphigord

Premium Questions

doctor1 MD

and am working on physical therapy for strenghtening. could the medicine cause the problem? ...i recently had a stroke . the doctor prescribed atenolol along with verapamil which i was already ...

doctor1 MD

Just started low dose verapmil 40mg x 2 for migraine prevention last week. I have noticed that in the last couple days about twice a day I get a quick palpitation ( can feel it in my throat) it only last 1 second then gone. kind of like a skipped...

doctor1 MD

I am 31 year old male. Healthy, exercise daily. Recently prescribed verampil 80mg x 2 for migraine prevention. Is this drug usually ok to take and continue to exercise? I have been told yes. I have noticed it makes me more sweaty that usual and...

doctor1 MD

. Is it possible for me to use procoralan with one verapamil a day because one verapamil didnt cause me any nausea? ...hi i have taken verapamil for 3 almost 4 weeks now due to tachycardia . and recently my doctor ...

doctor1 MD

of months he gave me VERAPAMIL 120 M, stopped changed to RAMIPRIL 2.5mg STOPPED WENT TO MATTZIM 240mg ... in and I had to hold on to wall and my wife helped me walk to restaurant.I could only walk a couple ...

Public Forum Discussions

doctor1 MD

I am taking Verapamil now for 6 months. I took 40mg/day for 5 months will no problem, except some ... like crazy. My main itching is in the buttocks, legs, elbows, back and abdominal area. Could ...

doctor1 MD

vitamins; verapamil 240mg, hydrochlorathiazide 25mg an losartan (potassium). I was decorating home today an got real dizzy. I told my doctor about vitamins but he says it’s not that. Someone told me it could ...

doctor1 MD

i need to know if verapamil or diovan can cause photosensitivity. every summer my spouse breaks out and its getting worse by the year. anytime he spend outside just doing regular things such as mowing ...

doctor1 MD

I take 60mg of Verapamil at 6am, 40mg at 2pm, and 40mg at 10pm. I do not have high blood pressure. I take it because I have an immune system problem that causes anaphylaxis. Apparently my mast cells ...

doctor1 MD

Yes I am taking Verapamil 240 mg po daily also triamterine thyroid med am only and have constant pain in hands. Also on Estrogen 5mg daily testosterone 1 mg daily. Could any of these mess cause ...

doctor1 MD

I am taking Verapamil Er 120 mg. twice daily for migraines. I have developed numbness in my index and middle fingertips on right hand only. Could this be related to the medication? I had been taking 180 mg ...

doctor1 MD

Hello I been taking lisinipril and verabamil for my blood pressure but lately I have been feeling a lot of pressure on my chest and is a little difficult to breathe and also been short of breathe could ...

doctor1 MD

of naproxen with little or no relief. Could this be due to the verapamil? YYYY@YYYY ...I have been taking verapamil for 4 days the first dosage was 120 mg 3 times a day which really ...

doctor1 MD

with the HBP med, Verapamil. I am still on the Verapamil and on Triamterene HCT2 37.5 2.5 mg tabs 1 x per dy. Verapamil HCL CR 240 mg-1 x capsule every day. The pharmacy called my family practice dr. to tell him ...

doctor1 MD

- Verapamil 120mg before bed The only interactions I ve read about are with DHEA and Verapamil ...

Mobile Questions and Answers

doctor1 MD

Anxiety can certainly cause hot flushes. What you need to do is talk to your doctor about seeing if the propanolol is effectove or if you need to be switched to another betablocker.

doctor1 MD

No not really. ER is an extended release tablet and will give the action over long time. You may need to reduce the dose of ER tablet compared to the normal one

doctor1 MD

Yes, it is safe in regular dosages.